MathSciNet Relay Station
MathSciNet bibliographic data
MR1985020 30D20 (30E05 33D15 39A13)
Ismail, Mourad E. H.; Stanton, Dennis $q$-Taylor theorems, polynomial expansions, and interpolation of entire functions. J. Approx. Theory 123 (2003), no. 1, 125–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement